# SDR CA030203005

- Difficulty date: January 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 7,093 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS INSTALLED ON JANURAY 13, 2003.  AIRCRAFT WAS RUN FOR 1.5HRS OVER THE 16TH, 17TH, 18TH OF JANUARY.ON THE 19TH THE PILOT NOTED THAT THE NR 2 PUMP WAS OPERATING INTERMITTENTLY. INSPECTION REVEALEDTHAT THE HOLE IN THE COVER FOR THE WIRE WAS OUT BY 180 DEGREES TO THE WIRE ATTACHMENT POINT. THE WIRE WAS CUT BY A CUPPED WASHER ON THE MOTOR SHAFT. WIRE WAS REPAIRED AND THE COVER PUT ON INLINE WITH THE ATTACHMENT POINT.AIRCRAFT RETURNED TO SERVICE.
